# SDR VNAA0708004

- Difficulty date: August 9, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 8,007 hours, 8,300 cycles
- Engine: Ge CF343B1
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 48414D1
- Condition: Discharged
- Location: Cargo Bay
- Part time: 8,007 hours, 8,300 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A CARGO BOTTLE LOW CAUTION MESSAGE ON CLIMBOUT OF CLT.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND DEFERRED THE CARGO FIRE EXTINGUISHING SYSTEM PER MEL 26-25-01.  MAINTENANCE REMOVED AND REPLACED THE CARGO FIRE BOTTLE IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  MEL WAS CLEARED.  AIRCRAFT WAS RELEASED FOR SERVICE.
